MathSciNet Relay Station
MathSciNet bibliographic data
MR60755 (15,722f) 60.0X
Smith, Walter L. Asymptotic renewal theorems. Proc. Roy. Soc. Edinburgh. Sect. A. 64, (1954). 9–48.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement